Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An application of representation theory to PI-algebras


Authors: Jørn B. Olsson and Amitai Regev
Journal: Proc. Amer. Math. Soc. 55 (1976), 253-257
DOI: https://doi.org/10.1090/S0002-9939-1976-0399154-1
MathSciNet review: 0399154
Full-text PDF

Abstract | References | Additional Information

Abstract: By realizing that the multilinear identities of degree $ n$ of a $ PI$-algebra form a left ideal in the group algebra $ F[{S_n}]$, it is possible sometimes to use the representation theory of the symmetric group $ {S_n}$ in the study of $ T$-ideals and $ PI$-algebras. In this note we demonstrate this method by proving: Theorem. If the codimensions of a $ PI$-algebra are bounded, then they are eventually bounded by $ 1$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399154-1
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society